# SDR CA120828002

- Difficulty date: August 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Hook
- Part number: 2256400001
- Condition: Cracked
- Location: Canopy Latch
- Part time: 8,185 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT SNAGGED FOR CANOPY WARNING LIGHT NOT TURNING OFF WITH CANOPY LATCH HANDLES IN LATCHED POSITION.  MAINTENANCE FOUND HOOK PORTION OF LT CANOPY LATCH ASSY CRACKED.
